Schedule

Schedule subject to change, check here again for additions & updated information.
All events on the list shown below are in the US Central Time Zone.

—FRIDAY, MARCH 11th:—

8:45 pm – set-up time
9:00 pm – POWER SALAD concert
9:30 pm – buffer time
9:45 pm – INSANE IAN concert
10:15 pm – buffer time
10:30 pm – BAD BETH AND BEYOND concert
11:00 pm – buffer time
11:15 pm – DEVO SPICE concert
11:45 pm – buffer time (ends at Midnight)

SPACE ODDITY MUSIC CLUB & BREW PUB!
– Room party – location: 11th floor, Room 1111

—SATURDAY, MARCH 12th:—

1:45 pm – set-up time
2:00 pm – STEVE GOODIE concert
2:30 pm – ROSS CHILDS concert
3:00 pm – Music Guest Of Honor TV’S KYLE & LINDZILLA concert (60 minutes)
4:00 pm – buffer time
4:15 pm – The 12th Annual Logan Whitehurst Memorial Awards
                 For Excellence In Comedy Music ceremony/concert (90 minutes)
5:45 pm – buffer time (ends at 6:00 PM)

SPACE ODDITY MUSIC CLUB & BREW PUB!
– Room party – location: 11th floor, Room 1111

—SUNDAY, MARCH 13th:—

12:45 pm – set-up time
1:00 pm – MEOWMEME concert (15 minutes)
1:15 pm – VERSATILE FLUFF concert
1:45 pm – buffer time
2:00 pm – THE GREAT LUKE SKI concert
2:30 pm – The DUMB PARODY IDEAS contest
3:00 pm – COMEDY MUSIC SMACKDOWN concert (60 minutes)
featuring some of the 2022 Comedy Music Track acts in our grand* finale!
(ends at 4:00 pm)

* ‘finale’ is not guaranteed to actually be ‘grand’

Advertisement